# SDR UALA2010012600320

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 56,045 hours, 8,201 cycles
- Engine: Pwa PW4090
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 9701013
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE WING FAILURE OF RT OR LT WING VALVE IN THE CLOSED POSITION, OR WAI AIR TEMPERATURE LESS THAN 200 DEGREES F AND WAI SWITCH IN EITHER THE ON POSITION OR THE AUTO POSITION WITH ICING CONDITIONS DETECTED, OR FAILURE OF WAI CONTROL CARD, OR SYS FAILS CLOSED DUE TO WAI AIR TEMPERATURE LESS THAN 200 DEGREES F.  REPLACED RT WAI VALVE. TEST FAULTED ACIPS CONTROL CARD. REPLACED ACIPS CARD.
